MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVERE; 9.0MM REVERE PEDICLE SCREW, 50MM

GLOBUS MEDICAL, INC. REVERE; 9.0MM REVERE PEDICLE SCREW, 50MM
Model Number 124.096
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Subcutaneous Nodule (4548)
Date of Event 02/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the revere pedicle screw became loose within the patient's bone post-operatively.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device or any imaging could be provided for evaluation.The exact cause of the reported issue could not b determined.The following sections have been updated for this supplemental report: b4, e1, h2, h6, h10.

Brand Name
REVERE
Common Device Name
9.0MM REVERE PEDICLE SCREW, 50MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18826717
Report Number3004142400-2020-00062
Device Sequence Number11524864
Product Code MNH
UDI-Device Identifier00889095037692
UDI-Public00889095037692
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K091782
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number124.096
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2020
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight73 KG